# SDR REXA2022111502546

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: SH670365521
- Condition: Corroded
- Location: Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD OVER WING EMERGENCY DOOR STEP PLATE IS CORRODED.  REMOVED STEP PLATE FROM RH FWD OVERWING EMERGENCY EXIT DOOR SURROUND STRUCTURE IAW CRJ-900 SRM 51-41-00-001-001-A01  INSTALLED 1EA NEW SERVICEABLE STEP PLATE IAW CRJ-900 SRM 51-41-04-001-001-A01.
